MathSciNet Relay Station
MathSciNet bibliographic data
MR318291 20D05
Alex, Leo J. Simple groups of order $2\sp{a}3\sp{b}5\sp{c}7\sp{d}p$. Trans. Amer. Mat. Soc. 173 (1972), 389–399.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement